# SDR SIMA20210819001

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 41,695 hours, 36,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E875499 LH WING LOWER SKIN FUEL LEAK RIB 13-14 AT PREVIOUS REPAIR-C/A-C/W REPAIR IAW ERS-EM-57MR-1333
